Skip to main content
×
Home
Information
The ANZIAM Journal
  • ISSN: 1446-1811 (Print), 1446-8735 (Online)
  • Frequency: 4 issues per year
The ANZIAM Journal considers papers in any field of applied mathematics and related mathematical sciences with the aim of rapid publication in print and electronic formats. Novel applications of mathematics in real situations are especially welcomed. All papers should include some indication of applicability, and an introduction that can be understood by non-specialist readers from the whole applied mathematical community.
Title History
Currently known as:
The ANZIAM Journal
Vol 42 (2001) onwards
ISSN: 1446-1811 (Print), 1446-8735 (Online)

Formerly known as:
Journal of the Australian Mathematical Society. Series B. Applied Mathematics
Vol 19 (1975) - Vol 41 (2000)
ISSN: 0334-2700 (Print), 1839-4078 (Online)